# SDR EIA2003037

- Difficulty date: February 27, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 1601, ABOUT  3 INCHES ABOVE STRINGER 19R, THERE IS ONE (1) MIS-DRILLED HOLE   CORRECTIVE ACTION:   NDT HOLE, FAB'D AND INSTALLED REPAIR PARTS PER ECRA 481-53-187-2 Rev A.
